# SDR MASA200500202

- Difficulty date: March 11, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N835MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 10,075 hours, 9,484 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 4501968C
- Part serial: SPE994174
- Condition: Failed
- Location: Apu Bay
- Part time: 12,153 hours, 11,066 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AN APU FAIL AND GENERATE A SMELL IN THE CABIN.  MX FOUND THAT THE APU HAD SIEZED AND PLACED IT ON MEL.  MAINTENANCE REPLACED THE APU.
